Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking amlozar and betacap. Changed medication to metolar. Feeling muscular stretch in the chest. Reason?

Hello Dr, For last 5 years i am taking BP medicin Amlozar H and Beta cap tr 40, but recently i visited a dr who now percribe me Amlozar (morning)and metolar xr 50 (night) I feel a muscular stretch /pinch near my chest sometime left and smt right and sometime uneasyness my ECG is normal than why is it so is it due to drinking regurlarly
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi, tightness in the chest is probably not a side effect from the medications you are taking.Although drinking excess alcohol can cause gastritis with uneasiness in chest.
Still I will advise you to go for a stress test as ECG does not predict the minor ischemia.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor